# SDR ASOA200901312

- Difficulty date: November 15, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,869 hours, 16,600 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, UPON SELECTING GEAR DOWN NEITHER LT OR RT MAIN GEAR WERE DOWN AND LOCKED WITH HYD 3 LOW PRESS CAUTION ILLUMINATED.  5 MINS LATER AFTER EXECUTING MISSED APPROACH, MAIN GEAR SHOWED DOWN AND LOCKED. QRH PROCEDURES TO A LANDING.  (EMERGENCY DECLARED)
